I posted here awhile back asking if any Testim users had experiences with it just not working anymore. I had several responses from people indicating that they had. It completly quit for me and now I am on injections. I really liked the Testim( I was on it for two years) when it did work though, more so than my experinces with the injections so far. My question is this. Has anyone reported this to Auxilium? If not, any suggestions on how I could go about doing so? It would be nice if they could find a solution to this problem.
The above skin thickening changes are good and important as an anti-aging effects. Skin can become 25 years younger or more in appearance and structure.
Some guys can't hack the daily application and some get skin rashes.
As the effectiveness of the patch wears off for some, as you experienced, the skin can still be generating a lot of E and some DHT. Both of these can suppress the HPTA even though your serum levels are low and otherwise ineffective. So some end up with lower LH and T then when they started and their E is high[er]. The E increases SHBG that reduces FT all the more. The E competes with the FT at the T receptors and lessens the effects of what FT is left. The E makes brain fog, mood and loss of energy, ED, worse libido all the worse.
So for some/few transderms do not work, and from their perspective is a disaster. For some all of this works well. There is no way to know in advance. You need to be vocal about how you feel.
So trust how you feel, that is the only thing that matters. Write things done as talking points to discuss with your Doctor.
Also if you have a low thyroid you skin will get thicker and the gels don't get through. I was on 10 grams of Testim and my levels were only in the upper 400 to 500 my Dr. was adding shots every 2 weeks to keep my levels up but doing this drove up my E2. I told my Dr. I just want to do shots this helped but I still was low until I added in HCG. This took me from 600 to 1200 on my blood work. Yes we backed off on the dose still I was up and down. Until I started doing my T shoots every 3 days and the HCG the 2 days each in between the T shots now all is good.